MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascws0019 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when opening the kit, it was noticed that the cover of needle was not contained in it.The facility is requesting the answers if there are any same issues reported regarding the same lot and what the possible cause of the issue is.There was no patient involvement.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a missing needle guard is inconclusive due to the state of the returned sample.One 20 g x 0.75 in powerloc winged infusion set with y-site and what appears to be its original packaging were returned for evaluation.An initial visual observation showed the packaging was returned open.No needle guard was returned with the sample, and no damage or evidence of use was observed on the returned sample.While the needle guard was not returned with the sample and its packaging, the opened state of the packaging made it difficult to assess when and where the needle guard went missing.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8597519
Report Number3006260740-2019-01342
Device Sequence Number19460143
Product Code LJT
UDI-Device Identifier00801741151477
UDI-Public(01)00801741151477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0672034J
Device Lot NumberASCWS0019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1